A new numerical quadrature formula on the unit circle

e-Archivo Repository

Show simple item record

dc.contributor.author Berriochoa, Elías
dc.contributor.author Cachafeiro, Alicia
dc.contributor.author Marcellán Español, Francisco José
dc.date.accessioned 2009-12-02T16:21:23Z
dc.date.available 2009-12-02T16:21:23Z
dc.date.issued 2007-04
dc.identifier.bibliographicCitation Numerical Algorithms, 2007, vol. 44, n. 4, p. 391-401
dc.identifier.issn 1017-1398 (Print)
dc.identifier.issn 1572-9265 (Online)
dc.identifier.uri http://hdl.handle.net/10016/5919
dc.description 11 pages, no figures.-- MSC2000 codes: 33C47, 42C05, 65D30.
dc.description MR#: MR2335810 (2008i:33038)
dc.description Zbl#: Zbl 1126.65023
dc.description.abstract In this paper we study a quadrature formula for Bernstein–Szegö measures on the unit circle with a fixed number of nodes and unlimited exactness. Taking into account that the Bernstein–Szegö measures are very suitable for approximating an important class of measures we also present a quadrature formula for this type of measures such that the error can be controlled with a well-bounded formula.
dc.description.sponsorship This work was supported by Ministerio de Educación y Ciencia under grants number MTM2005-01320 (E. B. and A. C.) and MTM2006-13000-C03-02 (F. M.).
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Orthogonal polynomials
dc.subject.other Szegö quadrature
dc.subject.other Numerical integration
dc.title A new numerical quadrature formula on the unit circle
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1007/s11075-007-9121-3
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1007/s11075-007-9121-3
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record